# SDR DALA2018082205195

- Difficulty date: August 21, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 79,886 hours, 60,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 1 - 12 AND FWD ENTRANCE DOORS EMERGENCY LIGHTS WERE INOPERATIVE.  TROUBLESHOT IAW SRM 33-51. REPLACED THE BATTERY PACK B5-211 IAW AMM 33-53. OPS CHECKED GOOD.
